Logo - springer
Slogan - springer

Birkhäuser - Birkhäuser Mathematics | Journal of Evolution Equations (Editorial Board)

Journal of Evolution Equations
Birkhäuser Basel

Journal of Evolution Equations

Editors-in-Chief: W. Arendt; M. Pierre

ISSN: 1424-3199 (print version)
ISSN: 1424-3202 (electronic version)

Journal no. 28

Birkhäuser Basel

Editors-in-Chief

Wolfgang Arendt
Universität Ulm
Abteilung Angewandte Analysis
D-89069 Ulm
Germany
E-mail: wolfgang.arendt@uni-ulm.de

Michel Pierre
École Normale Supérieure de Rennes
Campus de Ker Lann
Avenue Robert Schumann
F-35170 Bruz
France
E-mail: michel.pierre@ens-rennes.fr


Editorial Board

Pascal Auscher
Analyse Harmonique
Université Paris-Sud
Bâtiment 425
F-91405 Orsay Cedex
France
E-mail: Pascal.Auscher@math.u-psud.fr

Charles J. K. Batty
St. John's College
St. Giles
Oxford OX1 3JP
Great Britain
E-mail: charles.batty@sjc.ox.ac.uk

Luis A. Caffarelli
Department of Mathematics
University of Texas at Austin
Austin, TX 78712-1082
USA
E-mail: caffarel@math.utexas.edu

Philippe Clément
Dept. of Mathematics and Informatics
Delft University of Technology
Juilianalaan 132, Postbus 356
NL-2600 AJ Delft
Netherlands
E-mail: Ph.P.J.E.Clement@math.tudelft.nl

Jean-Michel Coron
Laboratoire Jacques-Louis Lions
Université Pierre et Marie Curie
Boîte courrier 187
4, place Jussieu
F-75252 Paris cedex 05
France
E-mail: coron@ann.jussieu.fr

Michael G. Crandall
Department of Mathematics
University of California
Santa Barbara, CA 93106
USA
E-mail: crandall@math.ucsb.edu

Giuseppe Da Prato
Scuola Normale Superiore
Piazza dei Cavalieri 7
I-56126 Pisa
Italy
E-mail: daprato@sns.it

Arnaud Debussche
ENS Rennes
Avenue Robert Schumann
F-35170 Bruz
France
E-Mail: arnaud.debussche@ens-rennes.fr

Joachim Escher
Institut für Angewandte Mathematik
Gottfried Wilhelm Leibniz Universität Hannover
Welfengarten 1
D-30167 Hannover
Germany
E-mail: escher@ifam.uni-hannover.de

Eduard Feireisl
Mathematical Institute
Academy of Sciences of Czech Republic
Zitne 25
CZ-11567 Praha 1
Czech Republic
E-mail: feireisl@math.cas.cz

Jerome A. Goldstein
Department of Mathematics
University of Memphis
Memphis, TN 38152
USA
E-mail: goldste@memphis.edu

Yuri Latushkin
Math Sci Bldg.
University of Missouri
Columbia, Missouri 65211
USA
E-mail: Latushkin@missouri.edu

Pierre-Louis Lions
Collège de France
3 rue d’Ulm
F-75005 Paris
France
E-mail: pierre-louis.lions@college-de-france.fr

Alessandra Lunardi
Dipartimento Matematica
Università di Parma
Via le Usberti 53/a Campus
I-43100 Parma
Italy
E-mail: alessandra.lunardi@unipr.it

Rainer Nagel
Universität Tübingen
Mathematische Fakultät
Auf der Morgenstelle 10
D-72076 Tübingen
Germany
E-mail: rana@fa.uni-tuebingen.de

Felix Otto
Max Planck Institute for Mathematics in the Sciences
Inselstrasse 22-26
D-04103 Leipzig
Germany
E-mail: otto@mis.mpg.de

Jan Prüss
Martin-Luther-Universität Halle-Wittenberg
Fachbereich Mathematik und Informatik
Heideallee 1
D-06120 Halle
Germany
E-mail: pruess@mathematik.uni-halle.de

Derek W. Robinson
Australian National University
Centre Math. Appl.
School of Math. Sciences
Canberra, ACT 0200
Australia
E-mail: derek.robinson@anu.edu.au

Michael Röckner
Universität Bielefeld
Fakultät für Mathematik
Postfach 100 131
D-33501 Bielefeld
Germany
E-mail: roeckner@mathematik.uni-bielefeld.de

Barry Simon
Division of Physics, Mathematics and Astronomy
Caltech
Pasadena, CA 91125
USA
E-mail: bsimon@caltech.edu

Juan Luis Vázquez
Departamento de Matemáticas
Facultad de Ciencias
Universidad Autónoma de Madrid
28049 Madrid
Spain
E-mail: juanluis.vazquez@uam.es

Luis Vega
Departamento de Matematicas
Universidad del Pais Vasco
Apdo 644
48080 Bilbao
Spain
E-mail: luis.vega@ehu.es

Glenn Webb
Department of Mathematics
Vanderbilt University
Nashville, TN 37235
USA
E-mail: glenn.f.webb@vanderbilt.edu

Jerzy Zabczyk
Institute of Mathematics
Polish Academy of Sciences
Sniadeckich 8
PL-00-950 Warsaw
Poland
E-mail: zabczyk@impan.gov.pl


 

Articles

For authors and editors


  • Journal Citation Reports®, Thomson Reuters
    2013 Impact Factor
  • 0.643
  • Aims and Scope

    Aims and Scope

    Close

    The Journal of Evolution Equations (JEE) publishes high-quality, peer-reviewed papers on equations dealing with time dependent systems and ranging from abstract theory to concrete applications.

    Research articles should contain new and important results. Survey articles on recent developments are also considered as important contributions to the field.

    Particular topics covered by the journal are:

    • Linear and Nonlinear Semigroups
    • Parabolic and Hyperbolic Partial Differential Equations
    • Reaction Diffusion Equations
    • Deterministic and Stochastic Control Systems
    • Transport and Population Equations
    • Volterra Equations
    • Delay Equations
    • Stochastic Processes and Dirichlet Forms
    • Maximal Regularity and Functional Calculi
    • Asymptotics and Qualitative Theory of Linear and Nonlinear Evolution Equations
    • Evolution Equations in Mathematical Physics
    • Elliptic Operators

    Bibliographic Data
    J. Evol. Equ.
    First published in 2001
    1 volume per year, 4 issues per volume
    approx. 450 pages per volume
    Format: 15.5 x 23.5 cm
    ISSN 1424-3199 (print)
    ISSN 1424-3202 (electronic)

    AMS Mathematical Citation Quotient (MCQ): 0.83 (2012)

  • Submit Online
  • Open Choice - Your Way to Open Access
  • Instructions for Authors

    Instructions for Authors

    Close

  • Text

    Text

    Close

  • - LaTeX macro package
  • Author Academy: Training for Authors
  • Copyright information

    Copyright information

    Close

    Copyright Information

    For Authors

    Submission of a manuscript implies: that the work described has not been published before (except in form of an abstract or as part of a published lecture, review or thesis); that it is not under consideration for publication elsewhere; that its publication has been approved by all co-authors, if any, as well as – tacitly or explicitly – by the responsible authorities at the institution where the work was carried out.

    Author warrants (i) that he/she is the sole owner or has been authorized by any additional copyright owner to assign the right, (ii) that the article does not infringe any third party rights and no license from or payments to a third party is required to publish the article and (iii) that the article has not been previously published or licensed. The author signs for and accepts responsibility for releasing this material on behalf of any and all co-authors. Transfer of copyright to Springer (respective to owner if other than Springer) becomes effective if and when a Copyright Transfer Statement is signed or transferred electronically by the corresponding author. After submission of the Copyright Transfer Statement signed by the corresponding author, changes of authorship or in the order of the authors listed will not be accepted by Springer.

    The copyright to this article, including any graphic elements therein (e.g. illustrations, charts, moving images), is assigned for good and valuable consideration to Springer effective if and when the article is accepted for publication and to the extent assignable if assignability is restricted for by applicable law or regulations (e.g. for U.S. government or crown employees).

    The copyright assignment includes without limitation the exclusive, assignable and sublicensable right, unlimited in time and territory, to reproduce, publish, distribute, transmit, make available and store the article, including abstracts thereof, in all forms of media of expression now known or developed in the future, including pre- and reprints, translations, photographic reproductions and microform. Springer may use the article in whole or in part in electronic form, such as use in databases or data networks for display, print or download to stationary or portable devices. This includes interactive and multimedia use and the right to alter the article to the extent necessary for such use.

    Authors may self-archive the Author's accepted manuscript of their articles on their own websites. Authors may also deposit this version of the article in any repository, provided it is only made publicly available 12 months after official publication or later. He/she may not use the publisher's version (the final article), which is posted on SpringerLink and other Springer websites, for the purpose of self-archiving or deposit. Furthermore, the Author may only post his/her version provided acknowledgement is given to the original source of publication and a link is inserted to the published article on Springer's website. The link must be accompanied by the following text: "The final publication is available at link.springer.com".

    Prior versions of the article published on non-commercial pre-print servers like arXiv.org can remain on these servers and/or can be updated with Author's accepted version. The final published version (in pdf or html/xml format) cannot be used for this purpose. Acknowledgement needs to be given to the final publication and a link must be inserted to the published article on Springer's website, accompanied by the text "The final publication is available at link.springer.com". Author retains the right to use his/her article for his/her further scientific career by including the final published journal article in other publications such as dissertations and postdoctoral qualifications provided acknowledgement is given to the original source of publication.

    Author is requested to use the appropriate DOI for the article. Articles disseminated via link.springer.com are indexed, abstracted and referenced by many abstracting and information services, bibliographic networks, subscription agencies, library networks, and consortia.

    For Readers

    While the advice and information in this journal is believed to be true and accurate at the date of its publication, neither the authors, the editors, nor the publisher can accept any legal responsibility for any errors or omissions that may have been made. The publisher makes no warranty, express or implied, with respect to the material contained herein.

    All articles published in this journal are protected by copyright, which covers the exclusive rights to reproduce and distribute the article (e.g., as offprints), as well as all translation rights. No material published in this journal may be reproduced photographically or stored on microfilm, in electronic data bases, video disks, etc., without first obtaining written permission from the publisher (respective the copyright owner if other than Springer). The use of general descriptive names, trade names, trademarks, etc., in this publication, even if not specifically identified, does not imply that these names are not protected by the relevant laws and regulations.

    Springer has partnered with Copyright Clearance Center's RightsLink service to offer a variety of options for reusing Springer content. For permission to reuse our content please locate the material that you wish to use on link.springer.com or on springerimages.com and click on the permissions link or go to copyright.com, then enter the title of the publication that you wish to use. For assistance in placing a permission request, Copyright Clearance Center can be connected directly via phone: +1-855-239-3415, fax: +1-978-646-8600, or e-mail: info@copyright.com.


    © Springer Basel

Alerts for this journal

 

Get the table of contents of every new issue published in Journal of Evolution Equations.